# SDR DALA2024061706142

- Difficulty date: June 11, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 68,420 hours, 31,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0388387) FUSELAGE OPENING FRAME LH NO. 1 WINDOW FRAME UPPER CORNER CRACKED. REPAIRED CRACK PER ERA 618217-14.
